EconPapers    
Economics at your fingertips  
 

A monoparametric family of metrics for statistical mechanics

Ana P. Majtey, Pedro W. Lamberti and A. Plastino

Physica A: Statistical Mechanics and its Applications, 2004, vol. 344, issue 3, 547-553

Abstract: In a recent paper, we have studied a generalization of the Jensen–Shannon divergence (JSD) (Physica A 329 (2003) 81). This generalization was made in the context of Tsallis’ statistical mechanics. The present work is devoted to an investigation of the metric character of the JSD generalization.

Keywords: Metrics for probability spaces; Jensen–Shannon divergence; Non-extensive statistical mechanics (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104007939
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:344:y:2004:i:3:p:547-553

DOI: 10.1016/j.physa.2004.06.030

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:344:y:2004:i:3:p:547-553